Testosterone is actually a sexual hormone that is mainly responsible for the masculine features in your body like muscles and sexual features too, and for improving both or either of these, young adults often take supplements called testosterone boosters. These supplements not only help in bodybuilding and developing muscles rapidly, but additionally aid in alleviating sexual disorders like imp-otence problems and premature ejac-ulation. In a nutshell, these boosters help those that have to restore their sexual health including libido returning to normalcy.

But like everything good, testosterone boosters too possess some downsides. There are many documented adverse reactions of such supplements. Sometimes acne could be produced due to the boosters over-stimulating the skin oil glands. This acne, which can be severe in certain conditions, can spread for the face, chest and back and when you do, the low t over the counter doses needs to be immediately stopped. Sometimes, baldness could also result with a very early stage. Breast cancers, particularly in women, can also be reportedly possible due to testosterone boosters.

One of the biggest mistakes by any user of the supplements is always to consume amounts that are not prescribed by physicians. This can lead to serious problems like liver damage and diabetes. High amounts of testosterone boosters might cause damage in liver with cirrhosis and also in some extreme cases, may even cause liver cancer. A very high quantity of the Testosterone hormone in blood could cause diabetes, which can also be fatal. Occasionally, you can find women also who take this supplement. These testb0oster tend to be athletes. But because of a lot of use of this booster dose, a woman may feel excessive masculine features like body hair and coarser voice. The clitoris may also become enlarged.

Testosterone boosters, if consumed in high quantities, could also cause enlargement of the prostate. This could bring about very painful discharge of urine and you will see marked difficulty in starting urination. There are a few other part effects like moodiness, depression, swelling in the arms and legs, elevated heart rate and hypertension, gynecomastia or male breast growth and nervousness. Reportedly, using these boosters can also cause decreased libido. This, though sounds controversial, is feasible because using artificial boosters can mean that this body’s own capacity to generate testosterone (that is generated from cholesterol) decreases.